Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 53, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 18, 2007, 2:55 PM EDT for 5 counties in Florida. It took effect at Apr 19, 2007, 3:50 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2007, 2:55 PM EDT (18:55 UTC)
- In effect from
- Apr 19, 2007, 3:50 AM EDT
- Expired
- Apr 19, 2007, 7:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3071 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 181855 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 255 PM EDT WED APR 18 2007 FLZ020>022-035-191000- /O.NEW.KJAX.FW.W.0053.070419T1700Z-070419T2300Z/ /O.NEW.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/ /O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 255 PM EDT WED APR 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO STRONG WINDS AND LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. REST OF THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT UNTIL ALMOST SUNSET. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 MPH WITH GUSTS TO 20 MPH AT TIMES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ036-040-191000- /O.NEW.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/ /O.NEW.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/ /O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ ALACHUA-MARION- 255 PM EDT WED APR 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO STRONG WINDS AND LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. REST OF THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT UNTIL ALMOST SUNSET. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT IN THE 30 TO 35 PERCENT RANGE. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 MPH WITH GUSTS TO 20 MPH AT TIMES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ023-030-031-191000- /O.NEW.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/ /O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ BAKER-UNION-BRADFORD- 255 PM EDT WED APR 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. REST OF THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT UNTIL ALMOST SUNSET. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS AND BOTTOM OUT AROUND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-033-037-038-182300- /O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER- 255 PM EDT WED APR 18 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RHS... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT UNTIL ALMOST SUNSET. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ HESS
3 follow-up statements
000 WWUS82 KJAX 182306 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 706 PM EDT WED APR 18 2007 FLZ020>022-035-191115- /O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ /O.CON.KJAX.FW.W.0053.070419T1700Z-070419T2300Z/ /O.CON.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 706 PM EDT WED APR 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 MPH WITH GUSTS TO 20 MPH AT TIMES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ FLZ036-040-191115- /O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ /O.CON.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/ /O.CON.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/ ALACHUA-MARION- 706 PM EDT WED APR 18 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT IN THE 30 TO 35 PERCENT RANGE. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 MPH WITH GUSTS TO 20 MPH AT TIMES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ FLZ023-030-031-191115- /O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ /O.CON.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/ BAKER-UNION-BRADFORD- 706 PM EDT WED APR 18 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS AND BOTTOM OUT AROUND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-033-037-038-190015- /O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER- 706 PM EDT WED APR 18 2007 ...RED FLAG WARNING HAS EXPIRED TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
000 WWUS82 KJAX 190750 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 AM EDT THU APR 19 2007 FLZ036-040-192200- /O.UPG.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/ /O.EXA.KJAX.FW.W.0053.070419T1700Z-070419T2300Z/ /O.EXT.KJAX.FW.A.0054.070420T1700Z-070420T2200Z/ ALACHUA-MARION- 350 AM EDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR INLAND NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH NOW IN EFFECT FRIDAY AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LOW RH COMBINED WITH STRONG WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FRIDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS AFTERNOON RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR AROUND 4 HOURS AND BOTTOM OUT NEAR 30 PERCENT. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ FLZ023-030-031-192200- /O.UPG.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/ /O.EXA.KJAX.FW.W.0053.070419T1700Z-070419T2300Z/ BAKER-UNION-BRADFORD- 350 AM EDT THU APR 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR INLAND NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS AFTERNOON RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR AROUND 4 HOURS AND BOTTOM OUT NEAR 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ FLZ020>022-035-192200- /O.EXT.KJAX.FW.A.0054.070420T1700Z-070420T2200Z/ /O.CON.KJAX.FW.W.0053.070419T1700Z-070419T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 350 AM EDT THU APR 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR INLAND NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH NOW IN EFFECT FRIDAY AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LOW RH AND STRONG WINDS... THE FIRE WEATHER WATCH IS NOW IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THIS AFTERNOON RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR AROUND 4 HOURS AND BOTTOM OUT NEAR 30 PERCENT. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ MZ
000 WWUS82 KJAX 191826 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 226 PM EDT THU APR 19 2007 FLZ020>022-035-036-040-201000- /O.CON.KJAX.FW.W.0053.000000T0000Z-070419T2300Z/ /O.CON.KJAX.FW.A.0054.070420T1700Z-070420T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-ALACHUA-MARION- 226 PM EDT THU APR 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON DUE TO WIND AND POSSIBLE LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. THIS AFTERNOON RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR AROUND 4 HOURS AND BOTTOM OUT NEAR 30 PERCENT. FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF 15 TO 20 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ FLZ023-030-031-192300- /O.CON.KJAX.FW.W.0053.000000T0000Z-070419T2300Z/ BAKER-UNION-BRADFORD- 226 PM EDT THU APR 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THIS AFTERNOON RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR AROUND 4 HOURS AND BOTTOM OUT NEAR 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ PP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 18, 2:15 PM EDT, 40 minutes earlier.
Area forecast discussion, Apr 18, 2:15 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT WED APR 18 2007
.SHORT TERM...LATEST MSAS ANALYSIS PLACES A SFC LOW OVER SE
GEORGIA WITH A WEAK GRADIENT ACROSS THE REGION. LIGHT SE WINDS
NEAR THE SWEAT FARM RD FIRE WILL GRADUALLY SHIFT TO SW NEXT COUPLE
HOURS AS THE LOW SLIDES OFFSHORE. A SHORTWAVE TROUGH IS GENERATING
AN AREA OF SHOWERS MOVING ACRS THE FL PANHANDLE. INITIALLY RAIN WILL
FALL AS VIRGA FROM MID LVL CLOUDS...THEN SLOWLY THE ATMOSPHERE
WILL MOISTEN AT LOWER LEVELS. THIS FEATURE WILL CONT TO WEAKEN AS
IT MOVES INTO OUR WRN ZONES MID TO LATE AFTN AND WILL CONTINUE
SHOWING ONLY A SLGT CHANCE OF SHWRS FOR NRN TWO-THIRDS OF FCST
AREA BEFORE MIDNIGHT. SHOWERS WILL MOVE TO ERN PORTION AFTER
MIDNIGHT AND BE IN OUR OUTER COASTAL WATERS IN THE MORNING. WATER
VAPOR LOOP SHOWS BACK EDGE OF MID/HI LVL MOISTURE MOVING INTO OUR
AREA WITH ANOTHER PUNCH OF STRONG SUBSIDENCE REPLACING THE
MOISTURE. MODELS INCREASE PRECIP WATER (PW) FROM LESS THAN HALF AN
INCH THIS MORNING TO BARELY AN INCH LATER TODAY THEN DROP TO HALF
AN INCH INLAND AREAS THU-FRI WHILE COASTAL AREAS WILL BE HIGHER
DUE TO NE FLOW.
SMOKE WILL CONTINUE TO AFFECT AREAS FROM WAYCROSS TO OSCEOLA NATL
FOREST SE GA COAST AND JAX METRO AREA. AS WINDS SHIFT TO NE TOWARD
END OF WEEK...COASTAL AREAS WILL CLEAR AND SMOKE WILL MOVE FARTHER
INLAND ALONG I-10 CORRIDOR.
MEANWHILE THE LOW SPINNING OVER THE MID WEST WILL DIVE SEWD TO
CAROLINA COAST LATE THURSDAY. ANY SHOWERS ASSOCIATED WITH THE SFC
LOW NEAR GA/SC BORDER WILL REMAIN NORTH THEN EAST OF AREA AS THE
TROUGH CONT MOVG SEWD. WILL SHOW SOME PRECIP AFFECTING NRN COASTAL
WATERS THU NIGHT AND MOVING SOUTH FRIDAY BEYOND OUR WATERS. LAND
AREAS REMAIN DRY.
TEMPS WILL BE NEAR CLIMO TONIGHT THEN A COOLER THU DUE TO NELY
FLOW BRINGING CLOUDINESS TO THE NRN AND CSTL AREAS. HOWEVER EXPECT
LOWER 80S FROM SUWANNEE VALLEY TO OCALA NATL FOREST. BY FRIDAY A
SFC HIGH BUILDS NORTH OF AREA AND UPPER RIDGE BUILDS NWD OVER MS
VALLEY PROVIDING COOL NWLY FLOW ALOFT FOR OUR AREA...AND COMBINED
WITH BREEZY NE WINDS WILL KEEP TEMPS IN MID 70S EXCEPT NEAR 80
ALONG I-75 CORRIDOR. CLEAR SKIES AND CAA WILL PUSH TEMPS DOWN TO
MID 40S NORTH TO LWR 50S SOUTH FRIDAY NIGHT.
.LONG TERM...A DRY FORECAST IS IN STORE FOR WEEKEND INTO MIDDLE OF
NEXT WEEK AS MEAN LAYER RIDGE SLOWLY DRIFTS ACRS THE AREA. A
WARMING TREND IS EXPECTED WITH TEMPS A LITTLE BELOW CLIMO ON THE
WEEKEND RISING TO SLIGHTLY ABOVE CLIMO BY WEDNESDAY.
&&
.AVIATION...
VFR CONDS EXCEPT FOR IFR/MVFR VSBYS IN SMOKE AT CRG/JAX THAT SHOULD
IMPROVE TONIGHT AS THE LOCAL WIND FLOW SHOULD PUSH THE SMOKE AWAY
FROM LOCAL TAF SITES.
&&
.MARINE...
WEAK NELY SURGE EXPECTED LATER TONIGHT AND EARLY THU THAT WILL PUSH
WINDS UP CLOSE TO 15 KNOTS THEN A STRONGER NELY SURGE EXPECTED ON
FRIDAY THAT SHOULD PUSH WINDS UP TO 20 TO 25 KNOTS AND SEAS UP TO 6
TO 9 FT OFFSHORE...THEN A SLOW WIND DOWN OF NELY EVENT EXPECTED OVER
THE WEEKEND WITH SMALL CRAFT FLAGS LINGERING INTO EARLY SUNDAY
MORNING.
&&
.FIRE WEATHER...
RED FLAG CONDS WILL CONTINUE TO REMAIN A POSSIBILITY OVER INLD AREAS
OF NERN FL THE NEXT COUPLE OF DAYS AND HAVE POSTED RED FLAG
WATCHES/WARNING FOR BOTH THU AND FRI AFTERNOONS. LLVL WINDS WILL
REMAIN LESS THAN 15 MPH ON THURSDAY BUT MAY INCREASE TO MORE
CRITICAL LEVELS OF 15 TO 20 MPH ON FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 49 78 50 74 / 20 0 0 0
SSI 59 72 56 69 / 20 10 10 10
JAX 54 76 54 72 / 20 10 10 0
SGJ 58 74 57 71 / 20 10 10 10
GNV 53 80 53 77 / 10 0 0 0
OCF 54 81 52 78 / 10 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
MARION-UNION.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR ALACHUA-COLUMBIA-
GILCHRIST-HAMILTON-MARION-SUWANNEE.
RED FLAG WARNING FROM 1 PM TO 7 PM EDT THURSDAY FOR COLUMBIA-
GILCHRIST-HAMILTON-SUWANNEE.
GA...NONE.
AM...NONE.
&&
TRABERT/HESS/MCALLISTERHazardous weather outlook, Apr 18, 2:08 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 208 PM EDT WED APR 18 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-191000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 208 PM EDT WED APR 18 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... .SMOKE IMPACT... LARGE WILD FIRE IN NORTHERN WARE COUNTY AND TWO FIRES IN BRANTLY COUNTY WILL CONTINUE TO PUSH AREAS OF SMOKE ACROSS PORTIONS OF WARE...CHARLTON...BRANTLEY AND CAMDEN COUNTIES IN GEORGIA AND NASSAU...DUVAL...CLAY AND ST. JOHNS COUNTIES IN FLORIDA. VISIBILITIES MAY BE BELOW A MILE IN THESE AREAS AT TIMES. ANOTHER WILD FIRE NORTH OF FARGO IN SOUTHERN CLINCH COUNTY IS LIKELY RESTRICTING VISIBILITIES ACROSS SOUTHERN SECTIONS OF CLINCH...WARE AND CHARLTON COUNTIES AS WELL AS IN EXTREME NORTHERN BAKER COUNTY. MOTORISTS SHOULD USE LOW BEAM HEADLIGHTS AND DRIVE WITH EXTREME CAUTION WHERE VISIBILITIES ARE REDUCED. LOCALS WHO ARE SENSITIVE TO SMOKE MAY WISH TO REMAIN INDOORS IN A WELL VENTILATED AREA. .FIRE WEATHER IMPACT...DRY CONDITIONS WILL CONTINUE FOR MUCH OF TODAY...WITH EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES FORECAST FOR NORTHEAST FLORIDA. PLEASE REFER TO FIRE WEATHER PRODUCTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .SMOKE IMPACT...WILD FIRES MAY PERSIST FOR SEVERAL DAYS...YIELDING SMOKY SKIES AND RESTRICTED VISIBILITIES. .MARINE WIND AND SEAS IMPACT...A NORTH TO NORTHEAST FLOW WILL BRIEFLY INCREASE SEAS FRIDAY AFTERNOON INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NECESSARY. HOWEVER...SPOTTERS IMPACTED BY THE SMOKE ARE URGED TO REPORT WEATHER CONDITIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:33 AM EDT | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 15 hr |
| Apr 18, 2:55 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Union | 13 hr |
| Apr 18, 2:55 PM EDT | Fire Weather Watch | JAX | Gilchrist, Suwannee | 37 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.